Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. T K Shanmugaraj

MBBS, MD - General Medicine, Fellowship in Diabetology

Endocrinologist, Chennai

26 Years Experience  ·  500 at clinic
Book Appointment
Call Doctor
Dr. T K Shanmugaraj MBBS, MD - General Medicine, Fellowship in Diabetology Endocrinologist, Chennai
26 Years Experience  ·  500 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

To provide my patients with the highest quality healthcare, I'm dedicated to the newest advancements and keep up-to-date with the latest health care technologies....more
To provide my patients with the highest quality healthcare, I'm dedicated to the newest advancements and keep up-to-date with the latest health care technologies.
More about Dr. T K Shanmugaraj
Dr. T K Shanmugaraj is a trusted Endocrinologist in Vanagaram, Chennai. Doctor has been a successful Endocrinologist for the last 26 years. Doctor has done MBBS, MD - General Medicine, Fellowship in Diabetology . You can visit him/her at Apollo Speciality Hospitals Vanagaram in Vanagaram, Chennai. Book an appointment online with Dr. T K Shanmugaraj and consult privately on Lybrate.com.

Find numerous Endocrinologists in India from the comfort of your home on Lybrate.com. You will find Endocrinologists with more than 33 years of experience on Lybrate.com. Find the best Endocrinologists online in Chennai. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Education
MBBS - Annamalai University - 1992
MD - General Medicine - Sriramachandra medical college, porur, chennai - 2001
Fellowship in Diabetology - Sriramachandra medical college, porur, chennai - 2001
Professional Memberships
Indian Medical Association (IMA)

Location

Book Clinic Appointment with Dr. T K Shanmugaraj

Apollo Speciality Hospitals Vanagaram

#64, Vanagaram, Ambattur Main Road. Landmark : Near The Schram AcademyChennai Get Directions
500 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. T K Shanmugaraj

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

Are there any long-term effects associated with taking ADHD (attention deficit hyperactivity disorder) medications? If so, what are they and what medications are implicated? What exactly is a spine block injection? Will it work long-term for low back pain due to disc problems? What causes Hashimoto's thyroiditis, and what is the best method of treatment? Can iodine help this condition?

MBBS
General Physician, Mumbai
Are there any long-term effects associated with taking ADHD (attention deficit hyperactivity disorder) medications? I...
Use of stimulant decreases the symptoms to a much good effect and if we don't give stimulant medication There will be more of conduct disorder and progress in disease and for side effects we have to monitor the person and advice them accordingly And spine block injection is effective for six months
Submit FeedbackFeedback

My dad of age 50. Suffering from thyroid. He is getting swellings on dick. He can not able to bear thr pain. What to do.

MBBS (Gold Medalist, Hons), MS (Obst and Gynae- Gold Medalist), DNB (Obst and Gynae), Fellow- Reproductive Endocrinology and Infertility (ACOG, USA), FIAOG, MRCOG (London, UK)
Gynaecologist, Kolkata
My dad of age 50. Suffering from thyroid. He is getting swellings on dick. He can not able to bear thr pain. What to do.
Ask him to taje thyroid drug. His dick swelling needs immediate medical attention as it may be a case of peyroni's disease. Get chcked by doctor, get a doppler scan done and then treat it.
2 people found this helpful
Submit FeedbackFeedback

I had a problem of sudden low sugar reaction for last couple of years .my hba1c is 5.3.Fasting 112 & pp 127. My other hormonal tests are fine. I am not taking any sugar medicine but has family history of diabetes. Why this happens to me? What can I do pls help.

M.Sc - Dietitics / Nutrition, B.Sc Home Science (hons)
Dietitian/Nutritionist, Ludhiana
I had a problem of sudden low sugar reaction for last couple of years .my hba1c is 5.3.Fasting 112 & pp 127. My other...
Hello You need not worry. You need to take precautions as you have family history. Low sugar levels can be due to improper meal timing. Take 3 main meals and 2 side meals. Don't skip breakfast. Sleep for 7-9 hours per night. Exercise regularly. Avoid fried foods, sweets, carbonated drinks and processed foods. Include whole grains, sprouts, seasonal fruits and vegetables. Avoid mango, cheeku, banana, arbi and zimikand. Take flaxseed powder 1 tsp with lukewarm water on empty stomach. Take green tea 3-4 cups a day. Drink plenty of water. Thank you
1 person found this helpful
Submit FeedbackFeedback

I am a 55 years old ex army officer (Retd. Suffering from thyroid since three years and taking thyronorms 150 mg continuously and want to permanent solution. Thanks and regards.

MBBS, MD - Internal Medicine
Internal Medicine Specialist, Faridabad
I am a 55 years old ex army officer (Retd. Suffering from thyroid since three years and taking thyronorms 150 mg cont...
Dear sir. Taking these medicines are only permanent solution for it. Consult your consultant regularly. Follow test thyroid profile every 3 to 6 months. Take green veg.
1 person found this helpful
Submit FeedbackFeedback

Diabetes Management

M.D. Internal Medicine
Endocrinologist, Mumbai
Diabetes Management

Your travel bag should always have your diabetes medications, a glucometer and strips.

3 people found this helpful

I am 58 years male. I have done blood test recently my report says iron deficiency, deranged liver enzymes, hypothyroidism. What does it mean, what are the precautions to be taken pls. Help.

MBBS, CCEBDM, Diploma in Diabetology, Diploma in Clinical Nutrition & Dietetics, Cetificate Course In Thyroid Disorders Management (CCMTD)
Endocrinologist, Dharwad
I am 58 years male. I have done blood test recently my report says iron deficiency, deranged liver enzymes, hypothyro...
Mr. lybrate-user, From what you are writing it is clear that you have iron deficiency (anemia), hypothyroidism and liver function is affected. It is better if you post the actual report, then I can understand the whole thing more clearly. Even recommendation of specific medications is possible only seeing things in detail. Plus I notice you have grade 1 obesity with a BMI of 32 .14 kgs/M2 (normal <23 kgs/M2). This can be a contributing factor for liver related problem. Thanks.
9 people found this helpful
Submit FeedbackFeedback

What kind of food system that diabetic patient should follow? And what all fruits he can eat?

MD - Medicine
General Physician, Delhi
What kind of food system that diabetic patient should follow? And what all fruits he can eat?
1. Do regular exercise for 30 minutes daily like brisk walking 2. Reduce weight if overweight 3. Control diet a) avoid sweets, sugar/honey, full cream milk, milk product excess calorie and carbohydrate rich diet like white bread, cereal, rice, pasta b) avoid all refined food like maida, pasta, starchy food like rice, potato, bakery item, processed food, c) include more fiber like pulse, green leafy vegetable, cucumber, tomato, legume. D) avoid sweetened fruit like banana, mango, litchi, chickoo, grape etc. Can have fruits like guava, pineapple, papaya, orange, mousambi, strawberry, watermelon, pomegranate, a handful of walnut daily (akhrot) e) avoid white/polished rice, take unpolished rice like brown rice/wheat/jowar/ragi, moong and chana dal. F) avoid ghee/ butter./coconut oil/excess salt intake like papad/pickle. G) avoid red meat. Take fish/chicken. H) avoid alcohol and carbonated drinks like soft drink 4. Adhere to a strict diabetic diet by consulting dietitian 5. Monitor your fasting, pp blood sugars monthly and hba1c six monthly.
2 people found this helpful
Submit FeedbackFeedback

Sir I have been suffering from Diabetic for last 5 years .Please tell me to take some medicine. Now i am taking Triglynase V-1.

MD - General Medicine, MBBS
General Physician, Durgapur
Diabetic medicines are to be taken after proper investigations. Get Your blood sugar examination (FBS, PPBS, HbA1C) done and consult the doctor. If you want to consult me you will need to visit me once.
Submit FeedbackFeedback

Dear sir/madam, today I tested tsh. The result is 21.09 microIU/ml. What does it mean. Explain me in detail. Is there any big issue to deal. Please help me out.

C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
Dear sir/madam, today I tested tsh. The result is 21.09 microIU/ml. What does it mean. Explain me in detail. Is there...
Tsh 21 is a serious hypothyroidism and need treatment with Eltroxin. Tsh low low means the thyroid gland is not functioning less and the brain is trying to make it work harder by sending TSH as boosting agent
Submit FeedbackFeedback
View All Feed

Near By Doctors

Dr. Vinod Kumar

MD - Physician, Fellowship in Diabetes, Certificate in Rheumatology
Endocrinologist
Kallikuppam Nursing Home, 
0 at clinic
Book Appointment